Convergence of subsequences of partial sums and logarithmic means of Walsh-Fourier series

Goginava, Ushangi and Tkebuchava, G.: Convergence of subsequences of partial sums and logarithmic means of Walsh-Fourier series. Acta scientiarum mathematicarum, (72) 1-2. pp. 159-177. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_001_002_159-177.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 1-2
Page Range: pp. 159-177
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 177. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16134

Actions (login required)

View Item View Item